MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLN PNCL BTN MOD BLD HLSTR; E-Z CLEAN PENCIL BTN MOD BLADE HOLSTER

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLN PNCL BTN MOD BLD HLSTR; E-Z CLEAN PENCIL BTN MOD BLADE HOLSTER
Catalog Number 0037H
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.
 
Event or Problem Description
It was that during an open unknown procedure, the tip of the 0037h took fire.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/3/2019.Investigation summary: received 1 each 0037h, unknown lot number.Customer reported; flame flash fire.No signs of charring/burn marks were observed on the pencil.Pencil was functionally tested and was found performing within specifications.The complaint is unconfirmed.The lot was not provided; therefore, the manufacturing records could not be reviewed.

Brand Name
E-Z CLN PNCL BTN MOD BLD HLSTR
Common Device Name
E-Z CLEAN PENCIL BTN MOD BLADE HOLSTER
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key8475523
Report Number1721194-2019-00090
Device Sequence Number11230279
Product Code GEI
UDI-Device Identifier10614559101674
UDI-Public10614559101674
Combination Product (Y/N)N
PMA/510(K) Number
K965054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0037H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2019
Initial Date Received by Manufacturer 03/18/2019
Supplement Date Received by Manufacturer04/09/2019
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date05/03/2019
Patient Sequence Number1